# SDR DALA2024013101434

- Difficulty date: January 31, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N596NW
- Make and model: Boeing 757351
- Aircraft serial: 32996
- Aircraft time: 69,843 hours, 22,983 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: UNKNOWN
- Condition: Faulted
- Location: Nr 3 Anti Skid
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5816 -MISC/DE- DUE TO NORMAL AND ALTERNATE ANTISKID EICAS MESSAGES. CORRECTIVE ACTION: REPLACED #6 ANTISKID TRANSDUCER HARNESS AND TERMINAL BLOCK.
